# SDR DALA1167003716

- Difficulty date: November 15, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 37,895 hours, 15,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1503101052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 CABIN FLOORBEAM 312 LBL 12 AND 13 UPPER SURFACE CORRODED.  REPAIRED PER ERA 497355-14 REV ORIG.
